# SDR USAA2014063000034

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N555AY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 6,296 hours, 2,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT ON FWD GALLEY FLOOR.  REPLACED FWD GALLEY FLOOR PANEL IAW AMM 53-12-12.
